475 0

Some results on n-Jordan homomorphisms

Title
Some results on n-Jordan homomorphisms
Author
박춘길
Keywords
Banach algebra; n-Jordan homomorphism; n-ring homomorphism; n-homomorphism
Issue Date
2020-01
Publisher
KOREAN MATHEMATICAL SOC
Citation
BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v. 57, no. 1, page. 31-35
Abstract
With the motivation to extend the Zelasko's theorem on commutative algebras, it was shown in [2] that if n is an element of {3, 4} is fixed, A, B are commutative algebras and h : A -> B is an n-Jordan homomorphism, then h is an n-ring homomorphism. In this paper, we extend this result for all n >= 3.
URI
http://koreascience.or.kr/article/JAKO202011951161770.pagehttps://repository.hanyang.ac.kr/handle/20.500.11754/158854
ISSN
1015-8634; 2234-3016
DOI
10.4134/BKMS.b180719
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE